# SDR I5PA2021012288805

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 73,497 hours, 24,057 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Pitot Probe
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O PITOT HEATER INOPERATIVE.  REMOVED AND REPLACED PITOT PROBE, PER AMM 34-11-01.  OPERATIONS CHECK NORMAL.
